# SDR SWAA982576

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Engine: Pwa JT8D9A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Manifold
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NR 1 ENG OVERHEAT LIGHT CAME ON DURING CLIMBOUT.  LIGHT EXTINGUISHED WHEN THRUST LEVER REDUCED TO IDLE.  REMOVED NR 1 ENG TO FACILITATE MAINTENANCE PER SAM 104A.  REMOVED AND REPLACED FUEL HEAT MANIFOLD PER BOEING MM.  REINSTALLED NR 1 ENGINE, OPS CHECK AND LEAK CHECK GOOD PER BOEING MM.
